×

zbMATH — the first resource for mathematics

Abstract formulation of some theorems of measure theory. II. (English) Zbl 0193.00903

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Riečan B.: On abstract formulation of some theorems of measure theory. Mat.-fyz. časop. 16 (1966), 268-273. · Zbl 0174.34402
[2] Neubrunn T.: On an abstract formulation of absolute continuity and dominancy. Mat. časop. 19 (1969), 000-000. · Zbl 0186.09801 · eudml:29687
[3] Saks S.: Theory of the integral. Warszawa 1937. · Zbl 0017.30004
[4] Denjoy A.: Théoréme de Vitali et integration. C. r. Acad. sci. 240 (1955), 1385-1388. · Zbl 0064.05101
[5] Denjoy A.: Métrique sans topologie. Le théoréme de Vitali dans un espace dénombrablement mesurable, et ou tous voisinages sont de mesure infinie. C. r. Acad. sci. 257 (1963), 3755-3761. · Zbl 0142.01803
[6] Kelley J. L.: General topology. New York 1955. · Zbl 0066.16604
[7] Halmos P. R.: Measure theory. New York 1950. · Zbl 0040.16802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.